| Catalog Number |
D141201 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Pulmonary Embolism (1498)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation and the patient experienced a pulmonary embolism and retroperitoneal bleed.First, it was reported that after the medical team went transeptal the body surface signals were attenuated.They replaced the 12 lead cable and patches and the issue did not resolve.They changed ports and the issue did not resolve.They unseated the sheath from the piu (patient interface unit) and the issue resolved.The sheath was replaced and the case continued.Then it was reported that the patient went to recovery post procedure and it was found that the patient had a possible stroke and a retroperitoneal bleed through ct (computed tomography).The patient was cleared of a stroke by ct imaging but may have had a pulmonary embolism.The plan was to get an mri.There are three reports for this event, one for the varipulse, vizigo sheath (lot 00003186), and an unknown lot of vizigo sheath.This report is for the varipulse.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).